Alert archive / Florida / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 80, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 4, 2017, 9:43 AM EDT for Alachua County, Marion County, Putnam County, Florida. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2017, 9:43 AM EDT (13:43 UTC)
- Expired
- Apr 4, 2017, 10:45 AM EDT
- In force
- 62 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Alachua County, FL, Marion County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 125 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 1.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
427
WUUS52 KJAX 041343
SVRJAX
FLC001-083-107-041445-
/O.NEW.KJAX.SV.W.0080.170404T1343Z-170404T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
943 AM EDT TUE APR 4 2017
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Southeastern Alachua County in northern Florida...
West central Putnam County in northeastern Florida...
Northeastern Marion County in northern Florida...
* Until 1045 AM EDT
* At 942 AM EDT, a severe thunderstorm was located over Citra, moving
east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees. This storm continues to
display signs of rotation...and a tornado could form at
any time.
* Locations impacted include...
Interlachen, Fort McCoy, Citra, Sparr, Cross Creek, Orange Springs,
Hollister, Reddick, McIntosh and Hog Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2931 8227 2950 8226 2963 8181 2927 8176
TIME...MOT...LOC 1342Z 267DEG 22KT 2942 8210
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
NELSON2 follow-up statements
323
WWUS52 KJAX 041358
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
958 AM EDT TUE APR 4 2017
FLC001-107-041407-
/O.CAN.KJAX.SV.W.0080.000000T0000Z-170404T1445Z/
Alachua FL-Putnam FL-
958 AM EDT TUE APR 4 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALACHUA AND WEST
CENTRAL PUTNAM COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2944 8209 2944 8206 2947 8206 2948 8204
2951 8192 2950 8191 2952 8190 2951 8189
2952 8185 2949 8184 2949 8179 2932 8177
2932 8207
TIME...MOT...LOC 1357Z 269DEG 19KT 2937 8203
$$
FLC083-041445-
/O.CON.KJAX.SV.W.0080.000000T0000Z-170404T1445Z/
Marion FL-
958 AM EDT TUE APR 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT
FOR NORTHEASTERN MARION COUNTY...
At 957 AM EDT, a severe thunderstorm was located near Fort McCoy,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees. This storm continues to show
signs of rotation. A tornado may form at any time.
Locations impacted include...
Fort McCoy and Hog Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2944 8209 2944 8206 2947 8206 2948 8204
2951 8192 2950 8191 2952 8190 2951 8189
2952 8185 2949 8184 2949 8179 2932 8177
2932 8207
TIME...MOT...LOC 1357Z 269DEG 19KT 2937 8203
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
NELSON419
WWUS52 KJAX 041445
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
1045 AM EDT TUE APR 4 2017
FLC083-041455-
/O.EXP.KJAX.SV.W.0080.000000T0000Z-170404T1445Z/
Marion FL-
1045 AM EDT TUE APR 4 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire. However heavy rain
is still possible with this thunderstorm.
LAT...LON 2944 8209 2944 8206 2947 8206 2948 8204
2951 8192 2950 8191 2952 8190 2951 8189
2952 8185 2949 8184 2949 8179 2932 8177
2932 8207
TIME...MOT...LOC 1445Z 267DEG 22KT 2938 8170
$$
NELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 9:17 AM EDT, 26 minutes earlier.
Area forecast discussion, Apr 4, 9:17 AM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
917 AM EDT Tue Apr 4 2017
.UPDATE...
Frontal boundary will slowly sink South across NE FL Today. Short
wave energy at 500 mb is helping to keep convection going along
this boundary this morning. This upper energy weakens into this
afternoon, leading to dissipating convection. Temperatures will be
held nearly steady for awhile this morning, but decreasing cloud
cover from North to South will allow temperatures to rise into
the afternoon.
&&
.AVIATION...
Showers and storms will continue this morning into early afternoon,
mainly South of KJAX. Reductions along with gusty winds are
expected in these storms.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 84 68 85 57 / 10 30 50 70
SSI 77 69 83 62 / 20 20 30 70
JAX 82 70 90 64 / 60 20 20 70
SGJ 80 69 90 66 / 90 20 10 50
GNV 82 68 90 63 / 90 30 10 70
OCF 85 68 91 65 / 80 20 10 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 4 PM EDT this afternoon for Waters
from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
NM-Waters from Fernandina Beach to St. Augustine FL from 20
to 60 NM-Waters from St. Augustine to Flagler Beach FL from
20 to 60 NM.
&&
StrubleHazardous weather outlook, Apr 4, 4:01 AM EDT, 5 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Jacksonville FL 401 AM EDT Tue Apr 4 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-051000- Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion- Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- 401 AM EDT Tue Apr 4 2017 ...SMALL CRAFT ADVISORY FOR THE OFFSHORE WATERS... ...SEVERE THUNDERSTORMS POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT... This Hazardous Weather Outlook is for Northeast Florida, Southeast Georgia and the Adjacent Coastal Waters. .DAY ONE...Today and Tonight... Band of Strong Thunderstorms with locally heavy rainfall and gusty winds from the FL/GA border southward across Northeast Florida will continue this morning before fading this afternoon. A few storms may become strong to severe at times with damaging winds and large hail. Locally heavy rainfall is possible with temporary and minor flooding issues at times. Small Craft Advisory will remain in effect through the afternoon for the offshore waters. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Another strong frontal boundary will approach Wednesday and push through the region Wednesday Night and early Thursday with another round of strong to severe thunderstorms expected. Stronger activity will be capable of producing damaging wind gusts, isolated tornadoes and locally heavy rainfall. Windy conditions are expected Wednesday through Friday and Small Craft Advisories are expected over the coastal waters, with near Gale Force wind gusts possible. Wind Advisories may be required for the land areas on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. For additional information, visit the National Weather Service in Jacksonville website on the internet at weather.gov/jax.
In the hours before
Special weather statement, Apr 4, 8:37 AM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
837 AM EDT TUE APR 4 2017
FLZ033-037-038-041315-
St. Johns FL-Putnam FL-Flagler FL-
837 AM EDT TUE APR 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER...SOUTHEASTERN ST. JOHNS
AND EASTERN PUTNAM COUNTIES UNTIL 915 AM EDT...
At 837 AM EDT, Doppler radar was tracking a strong thunderstorm over
Lake Delancy, or near Salt Springs, moving east at 35 mph.
Excessive cloud-to-ground lightning and Wind gusts of 40 to 50 mph
can be expected along with possible minor damage.
Locations impacted include...
Palm Coast, Saint Augustine, Palatka, Flagler Beach, Bunnell,
Crescent City, Pomona Park, Hastings, East Palatka and Andalusia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2946 8110 2946 8112 2943 8111 2939 8142
2940 8142 2939 8144 2936 8166 2979 8169
2990 8123 2953 8110
TIME...MOT...LOC 1237Z 260DEG 31KT 2944 8174
NELSONLocal storm report, Apr 4, 8:41 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
841 AM EDT TUE APR 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN 2 W MACCLENNY 30.28N 82.16W
04/04/2017 M4.55 INCH BAKER FL CO-OP OBSERVER
DAILY RAINFALL AMOUNT OF 4.55 INCHES RECORDED AT GLEN ST
MARY CO-OP OBSERVER SITE.
&&
WCORLESSLocal storm report, Apr 4, 9:17 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
917 AM EDT TUE APR 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM HEAVY RAIN 1 ESE LAKE CITY 30.18N 82.62W
04/04/2017 M5.85 INCH COLUMBIA FL EMERGENCY MNGR
DAILY RAINFALL AMOUNT OF 5.85 INCHES RECORDED AT MELROSE
PARK ELEMENTARY IN LAKE CITY.
&&
WCORLESSLocal storm report, Apr 4, 9:21 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
921 AM EDT TUE APR 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM HEAVY RAIN LIVE OAK 30.29N 82.99W
04/04/2017 M4.08 INCH SUWANNEE FL EMERGENCY MNGR
RAINFALL ACCRUAL OF 4.08 INCHES RECORDED AT LIVE OAK.
&&
WCORLESSSpecial weather statement, Apr 4, 9:24 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
924 AM EDT TUE APR 4 2017
FLZ033-037-038-041415-
St. Johns FL-Putnam FL-Flagler FL-
924 AM EDT TUE APR 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER...SOUTHEASTERN ST. JOHNS
AND EASTERN PUTNAM COUNTIES UNTIL 1015 AM EDT...
At 924 AM EDT, Doppler radar was tracking a strong thunderstorm near
Palatka, moving east at 20 mph.
Excessive cloud-to-ground lightning and Wind gusts of 40 to 50 mph
can be expected along with possible minor damage.
Locations impacted include...
Palm Coast, Palatka, Flagler Beach, Bunnell, Crescent City, Pomona
Park, Hastings, East Palatka, Andalusia and Saint Augustine Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
2926 8115 2926 8141 2940 8142 2938 8145
2933 8167 2935 8166 2937 8167 2982 8172
2988 8122 2952 8110
TIME...MOT...LOC 1324Z 274DEG 17KT 2965 8172
NELSONLocal storm report, Apr 4, 9:26 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
926 AM EDT TUE APR 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM HEAVY RAIN BRANFORD 29.96N 82.93W
04/04/2017 M6.85 INCH SUWANNEE FL EMERGENCY MNGR
RAINFALL ACCRUAL OF 6.85 INCHES RECORDED AT BRANFORD.
&&
WCORLESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:17 PM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 43 min |
| Apr 3, 8:34 PM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 41 min |
| Apr 3, 9:17 PM EDT | Special Marine Warning | JAX | 88 min | |
| Apr 3, 9:23 PM EDT | Special Weather Statement | JAX | Hamilton | 52 min |
| Apr 3, 9:58 PM EDT | Special Weather Statement | JAX | Suwannee | 47 min |
| Apr 3, 10:39 PM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 51 min |
| Apr 3, 11:27 PM EDT | Special Weather Statement | JAX | Suwannee | 48 min |
| Apr 4, 12:22 AM EDT | Special Weather Statement | JAX | Suwannee | 38 min |
| Apr 4, 12:59 AM EDT | Severe Thunderstorm Warning | JAX | Columbia, Suwannee | 46 min |
| Apr 4, 1:34 AM EDT | Severe Thunderstorm Warning | JAX | Bradford, Columbia, Union | 41 min |
| Apr 4, 1:48 AM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 42 min |
| Apr 4, 2:51 AM EDT | Areal Flood Advisory | JAX | Suwannee | 3 hr |
| Apr 4, 2:56 AM EDT | Special Weather Statement | JAX | Duval | 49 min |
| Apr 4, 3:43 AM EDT | Special Marine Warning | JAX | 92 min | |
| Apr 4, 3:46 AM EDT | Special Weather Statement | JAX | Duval | 59 min |
| Apr 4, 4:01 AM EDT | Special Weather Statement | JAX | Duval | 74 min |
| Apr 4, 4:34 AM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 41 min |
| Apr 4, 5:24 AM EDT | Special Weather Statement | JAX | Duval | 51 min |
| Apr 4, 5:36 AM EDT | Areal Flood Warning | JAX | Baker, Bradford, Columbia, Hamilton, Suwannee, Union | 6 hr |
| Apr 4, 5:47 AM EDT | Areal Flood Advisory | JAX | Clay, Duval, Saint Johns | 3 hr |
| Apr 4, 6:19 AM EDT | Special Weather Statement | JAX | Duval | 41 min |
| Apr 4, 6:23 AM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 22 min |
| Apr 4, 6:27 AM EDT | Special Marine Warning | JAX | 63 min | |
| Apr 4, 6:40 AM EDT | Special Weather Statement | JAX | Bradford, Clay, Saint Johns, Union | 50 min |
| Apr 4, 6:52 AM EDT | Severe Thunderstorm Warning | JAX | Columbia, Gilchrist, Suwannee | 36 min |
| Apr 4, 6:59 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Putnam | 46 min |
| Apr 4, 7:09 AM EDT | Special Marine Warning | JAX | 111 min | |
| Apr 4, 7:09 AM EDT | Severe Thunderstorm Warning | JAX | Duval | 17 min |
| Apr 4, 7:31 AM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Clay, Columbia, Gilchrist, Putnam and 2 more | 119 min |
| Apr 4, 7:35 AM EDT | Special Weather Statement | JAX | Saint Johns | 55 min |
| Apr 4, 7:39 AM EDT | Special Weather Statement | JAX | Alachua, Clay | 66 min |
| Apr 4, 7:42 AM EDT | Special Weather Statement | JAX | Baker, Columbia, Suwannee, Union | 63 min |
| Apr 4, 7:46 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford | 44 min |
| Apr 4, 8:00 AM EDT | Severe Thunderstorm Warning | JAX | Alachua | 45 min |
| Apr 4, 8:24 AM EDT | Areal Flood Warning | JAX | Alachua, Bradford, Columbia, Gilchrist, Union | 3 hr |
| Apr 4, 8:37 AM EDT | Special Weather Statement | JAX | Flagler | 38 min |
| Apr 4, 8:40 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Putnam | 65 min |
| Apr 4, 9:00 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion | 45 min |
| Apr 4, 9:10 AM EDT | Tornado Warning | JAX | Marion | 35 min |
| Apr 4, 9:12 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Apr 4, 9:21 AM EDT | Tornado Warning | JAX | Alachua, Marion | 24 min |
| Apr 4, 9:24 AM EDT | Special Weather Statement | JAX | Flagler | 51 min |
| Apr 4, 9:34 AM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Clay, Columbia, Gilchrist, Putnam and 2 more | 3 hr |
| Apr 4, 10:15 AM EDT | Special Weather Statement | JAX | Flagler, Putnam | 45 min |
| Apr 4, 10:46 AM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Apr 4, 10:54 AM EDT | Areal Flood Advisory | JAX | Alachua, Flagler, Marion, Putnam, Saint Johns | 81 min |
| Apr 4, 11:07 AM EDT | Special Weather Statement | JAX | Flagler | 68 min |
| Apr 4, 11:30 AM EDT | Areal Flood Advisory | JAX | Baker, Bradford, Clay, Columbia, Duval, Hamilton and 2 more | 60 min |
| Apr 4, 11:30 AM EDT | Severe Thunderstorm Warning | JAX | Marion | 45 min |
| Apr 4, 12:12 PM EDT | Severe Thunderstorm Warning | JAX | Marion, Putnam | 63 min |
| Apr 4, 12:34 PM EDT | Areal Flood Advisory | JAX | Alachua, Baker, Bradford, Columbia, Gilchrist, Hamilton and 2 more | 116 min |
| Apr 4, 12:38 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Clay, Flagler, Marion, Putnam | 2 hr |
| Apr 4, 1:01 PM EDT | Special Weather Statement | JAX | Flagler | 44 min |
| Apr 4, 1:22 PM EDT | Special Marine Warning | JAX | 53 min | |
| Apr 4, 3:23 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 52 min |
| Apr 4, 4:08 PM EDT | Special Weather Statement | JAX | Marion | 37 min |
| Apr 4, 4:27 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 9 min |
| Apr 4, 5:46 PM EDT | Special Weather Statement | JAX | Suwannee | 29 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.